# SDR A6WA201040231

- Difficulty date: March 14, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 24,235 hours, 23,172 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Duct
- Component: Duct
- Component part number: 14463108
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARN MSG IN FLIGHT, COMPLIED WITH QRH, MESSAGE CLEARED.  R & R DUCT ASSY.
